American Journal of Computational Mathematics

Vol.2 No.1(2012), Paper ID 17953, 6 pages

DOI:10.4236/ajcm.2012.21003

 

Computation of the Smith Form for Multivariate Polynomial Matrices Using Maple

 

Mohamed Salah Boudellioua

 

Department of Mathematics and Statistics, Sultan Qaboos University, Muscat, Oman

 

Copyright © 2012 Mohamed Salah Boudellioua et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


M. Boudellioua, "Computation of the Smith Form for Multivariate Polynomial Matrices Using Maple," American Journal of Computational Mathematics, Vol. 2 No. 1, 2012, pp. 21-26. doi: 10.4236/ajcm.2012.21003.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.